I had sex on July 3rd, which happens to be in the date range that I would be ovulating. The condom broke, and about an hour later, I took Plan B (I'm not on any regular birth control for personal reasons). I had some cramps and maybe some fatigue the next day. Since then, I've had some vaginal discharge. I'm expecting my period on July 19th, and suddenly woke up being really nervous about it. I've taken Plan B once before in a similar incident (I generally try to be really careful). Basically, I guess I'm wondering if Plan B is just as effective during ovulation or what signs/symptoms I should be looking for.
I took plan b on June 30th due to a condom breaking around my ovulation period. I got my period this morning July 11th so it did work for me during ovulation. The main side effects I had were nausea, fatigue ,period like cramps, lots of white discharge, delayed period by a few days, and a really bad almost migraine like headache a few hours before I actually got my period. Hope this helps!
Plan B works by delaying ovulation until the sperm has left the woman's body. If it was too late for it to do that, then it may not work for you.
Some people think that Plan B works in other ways, but the Manufacturer's website does not claim that.
There aren't really any signs or symptoms to look for, because Plan B is the same huge dose of hormone (albeit artificial) that would be high in your body if you were pregnant, & therefore you can get many of the same hormonal symptoms.
There are ways to prevent condom mishaps, if you do an internet search on correct condom use.
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 Sep 2014 • 3 answers
Posted 5 Jan 2016 • 1 answer
Posted 26 Jan 2016 • 1 answer
Posted 20 Jun 2016 • 2 answers
Posted 29 Jun 2017 • 1 answer